# SDR N6WA2016071401

- Difficulty date: July 14, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 31,308 hours, 22,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY FLOOD LIGHT BETWEEN 14 AND 15 INOPERATIVE.  PLACED LIGHT ON OC 70006042 IAW MEL 33-51-01B, CAT C.
